# SDR UALA2013032601919

- Difficulty date: March 24, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 61,492 hours, 23,270 cycles
- Engine: Iae V2527A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 8080505068
- Part serial: 25400274
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING ENGINE SHUTDOWN AT GATE,  NR 2 FADEC MAINTENANCE MESSAGE DISPLAYED.  REPLACED NR 2 ENGINE EEC.  RAN ENGINE.  OPS CHECKED GOOD.
